# SDR QXEA2021031900123

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 6,496 hours, 3,960 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Binding
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS R1 DOOR BINDING. SOMETHING IS CATCHING WHEN DISARMING. REMOVED FROM SERVICE. PERFORMED FIM TASK 52-41-00-810-807-A. NO OBVIOUS DEFECTS NOTED. REMOVED R1 DOOR BUSTLE TO GAIN ACESS TO DOOR ARMING MECHANISM REF AMM SUBTASK 25-23-06-020-003A PARA (1). PERFORMED GIRT BAR INSP REF SUBTASK 52-41-41-213-001-A PARA (A) NO OBVIOUS DEFECTS NOTED. LUBED DOOR GIRT BAR AMM TASK 52-41-41-600-801-A PERFORMED AMM SUBTASK 52-41-40-710-009-A EMERGENCY DOOR ARMING SYSTEM PARA (A) - NO DEFECTS NOTED. OPEN / CLOSED FOCES WITHIN LIMITS. REINSTALLED BUSTLE REF AMM TASK 25-23-06-400-801-A STEP (P). NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
